My blood pressure is low and at times very sluggish, depressed. I have been on this medication for 11/2yrs. I started with 50gr in the morning and 100 at bedtime. Now I have been cut back to 125 at night. My blood pressure varies from 90/62 to 100/69
I am taken imuran 125g for bullous pemphigoid, could this cause low pressure?
- 13 Dec 2010 by alex43
- 13 Dec 2010
- imuran, pemphigoid, bullous pemphigoid, blood disorders
Added 13 Dec 2010:
wrong dosage was entered. Should have read 50g in the morning and 75 g at night. The evening dose was reduced from 100g. Sorry about the confusion
Yes, Imuran has induced hypotension (low blood pressure).
https://www.drugs.com/sfx/imuran-side-effects.html - scroll down to cardiovascular.
You should talk with your doctor.
- Imuran Information for Consumers
- Imuran Information for Healthcare Professionals (includes dosage details)
- Side Effects of Imuran (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Apr 2014 • 1 answer
Posted 13 Aug 2015 • 1 answer
Posted 26 Nov 2015 • 0 answers
Posted 28 Feb 2016 • 0 answers
Posted 19 days ago • 0 answers